Cohomogeneity-three hyperKähler metrics on nilpotent orbits

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalAnnals of Global Analysis and Geometry
Volume28
Pages (from-to)123-156
ISSN0232-704X
Publication statusPublished - 2005

Cite this

@article{e0112e30e10511db9628000ea68e967b,
title = "Cohomogeneity-three hyperK{\"a}hler metrics on nilpotent orbits",
author = "Villumsen, {Martin Dalgaard}",
year = "2005",
language = "English",
volume = "28",
pages = "123--156",
journal = "Annals of Global Analysis and Geometry",
issn = "0232-704X",
publisher = "Springer",

}

Cohomogeneity-three hyperKähler metrics on nilpotent orbits. / Villumsen, Martin Dalgaard.

In: Annals of Global Analysis and Geometry, Vol. 28, 2005, p. 123-156.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Cohomogeneity-three hyperKähler metrics on nilpotent orbits

AU - Villumsen, Martin Dalgaard

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 28

SP - 123

EP - 156

JO - Annals of Global Analysis and Geometry

JF - Annals of Global Analysis and Geometry

SN - 0232-704X

ER -